On the scattering of light in a spherical envelope and in a sphere
Doklady Akademii Nauk, Tome 273 (1983) no. 3, pp. 573-576
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_3_a15,
author = {V. V. Sobolev},
title = {On the scattering of light in a spherical envelope and in a sphere},
journal = {Doklady Akademii Nauk},
pages = {573--576},
year = {1983},
volume = {273},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_3_a15/}
}
V. V. Sobolev. On the scattering of light in a spherical envelope and in a sphere. Doklady Akademii Nauk, Tome 273 (1983) no. 3, pp. 573-576. http://geodesic.mathdoc.fr/item/DAN_1983_273_3_a15/